# SDR 2008UALA03963

- Difficulty date: July 24, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 31,705 hours, 11,447 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Faulty
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  *S/D*  SHORT IN BOX OR MASK (UNABLE TO DETEMERMINE).  REMOVED AND REPLACED CAPTS O2 BOX AND MASK ALONG WITH AMU- OPS CHECK GOOD, LEAK CHECK GOOD.
